It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Post New Thread   Closed Thread
LinkBack Thread Tools
Old 08-25-2005, 11:40 AM   #1
Veteran
(female)
 
Join Date: Aug 2005
Posts: 489
zosolizard HB User
Day 2 on Lexapro - facial twitches?

I left a message for my doctor, waiting for a call back. In the meantime I thought I'd post here.

I was prescribed Lexapro, and am starting off with 5mg. per day. Yesterday was day 2; a couple of hours after I took it, I started having a lip "twitch" and a brief eye "twitch". It pretty much stopped after an hour or two.

I'm worried that I'm having this as a side effect, since I've never had a lip twitch before (but I've had an eye twitch before, just like everyone else in the world that I know).

I feel very fatigued & a bit woozy from it, but that - I can deal with.

Does anyone have any thoughts about this? Thank you very much for your help.

 
Sponsors Lightbulb
   
Old 08-25-2005, 11:46 AM   #2
Senior Veteran
(female)
 
Join Date: Jun 2005
Posts: 2,105
tnmomofive HB User
Re: Day 2 on Lexapro - facial twitches?

hi I am on day 2 of 10mg of Lexapro and I had the woozey and tiredness yesturday,but today it had just been tiredness which I dont worry over any anti anxiety med ive taken has made me fatiqued.As far as that lip twitch well it is best to check with your doctor,but it is prob just a nerve same as what you have had with your eye twitching before,but see what your doctor says and dont worry

 
Sponsors Lightbulb
   
Old 08-25-2005, 11:53 AM   #3
Veteran
(female)
 
Join Date: Aug 2005
Posts: 489
zosolizard HB User
Re: Day 2 on Lexapro - facial twitches?

Hi & thanks for responding my post so quickly. I do appreciate it!

 
Old 08-25-2005, 01:56 PM   #4
Senior Member
(female)
 
Join Date: Sep 2003
Posts: 128
holst HB User
Re: Day 2 on Lexapro - facial twitches?

My friend took Lexapro for 3 days and then stopped because he had an eye twitch the entire time he was taking it. I think it's a side effect.

 
Old 08-25-2005, 02:06 PM   #5
Veteran
(female)
 
Join Date: Aug 2005
Posts: 489
zosolizard HB User
Re: Day 2 on Lexapro - facial twitches?

Ah, thanks for sharing. I only had my twitch briefly; I may try one more dose & see what happens. If it happens again, then I will know.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
smelling things, hearing music, facial twitches janjoel77 Bipolar Disorder 5 11-19-2007 04:31 PM
facial twitches? fallenleaf Brain & Nervous System Disorders 6 08-05-2006 01:12 PM
On lexapro for 3 weeks now Strawberry.hill Bipolar Disorder 7 06-22-2006 04:09 PM
Facial Twitching Blessed4Life Multiple Sclerosis 0 06-20-2006 08:16 AM
Persistent facial twitches, can anyone please help? Tonibelle Thyroid Disorders 18 05-23-2006 07:08 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 07:08 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!